MENU

You are here

Publications

Export 24 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
Türeli S. Integrability of Continuous Tangent Sub-bundles. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34630
Torlo D, Ballarin F, Rozza G. Stabilized weighted reduced basis methods for parametrized advection dominated problems with random inputs. SIAM-ASA Journal on Uncertainty Quantification [Internet]. 2018 ;6:1475-1502. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85058246502&doi=10.1137%2f17M1163517&partnerID=40&md5=6c54e2f0eb727cb85060e988486b8ac8
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Toader R, Zanini C. An artificial viscosity approach to quasistatic crack growth.; 2006. Available from: http://hdl.handle.net/1963/1850
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Tilli P, Zucco D. Where best to place a Dirichlet condition in an anisotropic membrane?. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7481
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Tezzele M, Salmoiraghi F, Mola A, Rozza G. Dimension reduction in heterogeneous parametric spaces with application to naval engineering shape design problems. Advanced Modeling and Simulation in Engineering Sciences. 2018 ;5:25.
Tezzele M, Demo N, Stabile G, Mola A, Rozza G. Enhancing CFD predictions in shape design problems by model and parameter space reduction. Advanced Modeling and Simulation in Engineering Sciences [Internet]. 2020 ;7(40). Available from: https://arxiv.org/abs/2001.05237
Tezzele M, Demo N, Gadalla M, Mola A, Rozza G. Model Order Reduction by means of Active Subspaces and Dynamic Mode Decomposition for Parametric Hull Shape Design Hydrodynamics. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49270
Tezzele M. Data-driven parameter and model order reduction for industrial optimisation problems with applications in naval engineering. 2021 .
Tezzele M, Demo N, Mola A, Rozza G. PyGeM: Python Geometrical Morphing. Software Impacts. 2021 ;7:100047.
Tezzele M, Ballarin F, Rozza G. Combined parameter and model reduction of cardiovascular problems by means of active subspaces and POD-Galerkin methods. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Springer; 2018. pp. 185–207.
Tezzele M, Demo N, Rozza G. Shape optimization through proper orthogonal decomposition with interpolation and dynamic mode decomposition enhanced by active subspaces. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075390244&partnerID=40&md5=3e1f2e9a2539d34594caff13766c94b8
Teta A. Quadratic forms for singular perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803--817 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/757
Teta A. Singular perturbation of the Laplacian and connections with models of random media. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/6348
Tealdi L. The relaxed area of maps from the plane to the plane with a line discontinuity, and the role of semicartesian surfaces. 2015 .
Tealdi L, Bellettini G, Paolini M. Results on the minimization of the Dirichlet functional among semicartesian parametrizations.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34488
Tealdi L, Bellettini G, Paolini M. Semicartesian surfaces and the relaxed area of maps from the plane to the plane with a line discontinuity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34483
Tasso E. On the blow-up of GSBV functions under suitable geometric properties of the jump set. Advances in Calculus of Variations [Internet]. 2020 . Available from: https://doi.org/10.1515/acv-2019-0068
Tasso E. Weak formulation of elastodynamics in domains with growing cracks. [Internet]. 2020 ;199(4):1571 - 1595. Available from: https://doi.org/10.1007/s10231-019-00932-y
Tasso E. On the continuity of the trace operator in GSBV (Ω) and GSBD (Ω). ESAIM: COCV [Internet]. 2020 ;26. Available from: https://doi.org/10.1051/cocv/2019014
Tanturri F. Pfaffian representations of cubic surfaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34688

Sign in